# SDR USAA2011021490709

- Difficulty date: February 6, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N404US
- Make and model: Boeing 737401
- Aircraft serial: 23886
- Aircraft time: 60,100 hours, 40,750 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26602217
- Part serial: 394
- Condition: Debonded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q2 CHECK - LEFT WING NR 2 SLAT TRAILING EDGE HAS AREA OF DISBOND.  REPAIRED LEFT WING NR 2 SLAT TRAILING EDGE HAS AREA OF DISBOND IAW B737 SRM 51-70-10.
